# SDR UALA2012052502927

- Difficulty date: May 24, 2012
- Submitted: July 10, 2012
- Operation: Air carrier
- Aircraft: N543UA
- Make and model: Boeing 757222
- Aircraft serial: 25698
- Aircraft time: 78,911 hours, 22,956 cycles
- Engine: Pwa PW2037
- System (JASC): 4950 · APU Bleed Air System
- Part: Bleed Valve
- Part number: 2790598103
- Part serial: 1003
- Condition: Sticking
- Location: Apu
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU NOT PUTTING OUT AIR PRESSURE.  APU AIR PRESSURE NORMAL, NO PACKS ON 32 PSI, 2 PACKS ON 28 PSI, MOTOR 1 ENG, DIPS TO 25 PSI RECOVERS TO 32 PSI.  SUSPECT STICKING APU BLEED VALVE.
